# SDR FXGA201202251214

- Difficulty date: February 25, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 49,574 hours
- Engine: Pwa R2800CB3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF A CORRODED LE RIB ATTACH ANGLE BETWEEN WS 184L & NR 2 NACELLE & REPAIR OF THE WEB & ATTACHING SKIN EO 1214.
